# SDR SWIA202164604

- Difficulty date: December 17, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS.280 LOWER BULKHEAD WEB HAS CORROSION AT FLOOR LEVEL RBL12.   (C CHECK RO 02/22/2022)   REMOVED AND REPLACED RH FS280 LOWER BULKHEAD WEB. REF. CRJ700 SRM 53-11-10-201-004-A01 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
